# SDR A6WA200840181

- Difficulty date: March 16, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 11,865 hours, 11,030 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOTH CAPTAIN AND FIRST OFFICER MAP LIGHTS ARE OUT, CBP2 U6 POPPED.  RECYCLED BREAKER ONCE, FIRST OFFICER MAP LIGHT SPARKED AND SHORTED WHEN MOVED, CBP2 U6 POPPED AGAIN.  (M)
